# SDR UPS07449121

- Difficulty date: February 6, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT M301 INOP.  FOUND CEILING PANEL INSTALLED IN WRONG LOCATION.  SWAP TO CORRECT.  SWAPPED CEILING PANELS, HOOKED UP CORRECT C/P TO EMERG LIGHT MODULE.  OPS CK GOOD.
